# SDR QXEA9900071

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND MAIN LANDING GEAR DOOR HINGE MOUNT SURFACE ON INSIDE WHEEL BAY STRUCTURE HAS STEP WEAR FROM HINGE.  REPAIRED IAW FOKKER SRM 53-10-01, PAGE 6, PARAGRAPH B (4) (A).
